CureZone   Log On   Join
ivermectin/strongyloids liver damage
 
commonknowledge Views: 2,277
Published: 7 years ago
 

ivermectin/strongyloids liver damage


Im sure i suffer from stronyloid parasites because i feel them all over me, anus, ears, eyes, face, biting/scratching and i have killed some adults using humaworm i seen them in the toilet.

but now i am resulting to drugs because the worms have disseminated due to me trying to kill them.

If anybody has experience please drop a line on this page....
i took horsepaste ivermectin because i was in misery, fatigue, weight loss, and severe severe severe biting at my abdominal area causing pain and anxiety.

i took the ivermectin and suddenly my liver is screaming in pain and i also had white/grey pale stools! It seems my liver either is damaged beyond imagination OR the worms have relocated to my liver to hide from the drugs BLOCKING my bile ducts....
i now want to do the protocol again, i have valbazen now to kill the adults while ivermectin kills larvae. ALL my symptoms have returned after a SHORT VACA from all the misery.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.469 sec, (1)